Some properties of semi-E-convex functions
By Xiusu Chen. 2002
71 citations recorded by the source corpus.
Abstract In this paper, we show that Theorems 4.2, 4.3 and 4.6 in [Youness, J. Optim. Theory Appl. 102 (1999) 439–450] are incorrect by giving some counterexamples. We introduce a new class of semi-E-convex function and discuss some its basic properties.
Subfields: Applied Mathematics, Computational Theory and Mathematics, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/dd061ddc86723f3c9104fcdc4723872cca2b0111